# SDR RAIA980220

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53372305222
- Condition: Corroded
- Location: Fuselage
- Part time: 21,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, FOUND CORROSION AT FRAME 31 BETWEEN STRINGERS 21L AND 21R.  MAINTENANCE REPAIRED FLOOR FRAME 31 PER ATR SRM.  (M)
